# SDR A6WA201240459

- Difficulty date: March 23, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT LOWER SILL IS CORRODED IN SEVERAL PLACES ALONG THE ENTIRE LENGTH OF THE SILL.  REMOVED CORRODED PAX DOOR LOWER SILL THEN FABRICATED NEW LOWER SILL AND INSTALLED IAW SRM 51-24-16, 51-40-02, 51-42-06.
